| Catalog Number |
0042-0040-US |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, while performing a functional check, a crack was found in the purge retainer ((b)(6)).The purge retainer was replaced and the console performed to specification and was shipped back to the customer.No patient harm was reported.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.